# SDR 96FDEA01643

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 5714 · Wing, Center Box
- Part: Ctr Wing Section
- Condition: Corroded
- Location: Bs 1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 222, MAIN CABIN, UPPER SURFACE OF CTR WING SECTION CORROSION AT RT SIDE APPROX STA 1205, SIDEWALL AREA.  *S/D*  REWORKED PER EA 8-5710-31746 WORK INSTRUCTIONS.
